DOI QR코드

DOI QR Code

A RESULT ON A CONJECTURE OF W. LÜ, Q. LI AND C. YANG

  • Majumder, Sujoy
  • Received : 2014.10.23
  • Published : 2016.03.31

Abstract

In this paper, we investigate the problem of transcendental entire functions that share two values with one of their derivative. Let f be a transcendental entire function, n and k be two positive integers. If $f^n-Q_1$ and $(f^n)^{(k)}-Q_2$ share 0 CM, and $n{\geq}k+1$, then $(f^n)^{(k)}{\equiv}{\frac{Q_2}{Q_1}}f^n$. Furthermore, if $Q_1=Q_2$, then $f=ce^{\frac{\lambda}{n}z}$, where $Q_1$, $Q_2$ are polynomials with $Q_1Q_2{\not\equiv}0$, and c, ${\lambda}$ are non-zero constants such that ${\lambda}^k=1$. This result shows that the Conjecture given by W. $L{\ddot{u}}$, Q. Li and C. Yang [On the transcendental entire solutions of a class of differential equations, Bull. Korean Math. Soc. 51 (2014), no. 5, 1281-1289.] is true. Also we exhibit some examples to show that the conditions of our result are the best possible.

Keywords

meromorphic function;derivative;small function

References

  1. R. Bruck, On entire functions which share one value CM with their first derivative, Results Math. 30 (1996), no. 1-2, 21-24. https://doi.org/10.1007/BF03322176
  2. J. Clunie, On integral and meromorphic functions, J. London Math. Soc. 37 (1962), 17-22.
  3. G. G. Gundersen, Meromorphic functions that share finite values with their derivative, J. Math. Anal. Appl. 75 (1980), no. 2, 441-446. https://doi.org/10.1016/0022-247X(80)90092-X
  4. G. G. Gundersen and L. Z. Yang, Entire functions that share one value with one or two of their derivatives, J. Math. Anal. Appl. 223 (1998), no. 1, 88-95. https://doi.org/10.1006/jmaa.1998.5959
  5. W. K. Hayman, Meromorphic Functions, Clarendon Press, Oxford, 1964.
  6. F. Lu and H. X. Yi, The Bruck conjecture and entire functions sharing polynomials with their k-th derivatives, J. Korean Math. Soc. 48 (2011), no. 3, 499-512. https://doi.org/10.4134/JKMS.2011.48.3.499
  7. W. Lu, Q. Li, and C. Yang, On the transcendental entire solutions of a class of differential equations, Bull. Korean Math. Soc. 51 (2014), no. 5, 1281-1289. https://doi.org/10.4134/BKMS.2014.51.5.1281
  8. E. Mues and N. Steinmetz, Meromorphe Funktionen, die mit ihrer ersten und zweiten Ableitung einen endlichen Wert teilen, Complex Var. Theory Appl. 6 (1986), no. 1, 51-71. https://doi.org/10.1080/17476938608814158
  9. L. A. Rubel and C. C. Yang, Values shared by an entire function and its derivative, Complex analysis (Proc. Conf., Univ. Kentucky, Lexington, Ky., 1976), pp. 101-103. Lecture Notes in Math., Vol. 599, Springer, Berlin, 1977.
  10. C. C. Yang, On deficiencies of differential polynomials. II, Math. Z. 125 (1972), 107-112. https://doi.org/10.1007/BF01110921
  11. L. Z. Yang, Entire functions that share finite values with their derivatives, Bull. Austral. Math. Soc. 41 (1990), no. 3, 337-342. https://doi.org/10.1017/S0004972700018190
  12. L. Z. Yang and J. L. Zhang, Non-existence of meromorphic solutions of a Fermat type functional equation, Aequationes Math. 76 (2008), no. 1-2, 140-150. https://doi.org/10.1007/s00010-007-2913-7
  13. H. X. Yi and C. C. Yang, Uniqueness Theory of Meromorphic Functions, Science Press, Beijing, 1995.
  14. J. L. Zhang, Meromorphic functions sharing a small function with their derivatives, Kyungpook Math. J. 49 (2009), no. 1, 143-154. https://doi.org/10.5666/KMJ.2009.49.1.143
  15. J. L. Zhang and L. Z. Yang, A power of a meromorphic function sharing a small function with its derivative, Ann. Acad. Sci. Fenn. Math. 34 (2009), no. 1, 249-260.
  16. J. L. Zhang and L. Z. Yang, A power of an entire function sharing one value with its derivative, Comput. Math. Appl. 60 (2010), no. 7, 2153-2160. https://doi.org/10.1016/j.camwa.2010.08.001